On the congruence properties of the zeta function of algebraic varieties.
Journal für die reine und angewandte Mathematik, Tome 203 (1960), pp. 130-142
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1960__203_150423,
author = {Bernard M. Dwork},
title = {On the congruence properties of the zeta function of algebraic varieties.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {130--142},
year = {1960},
volume = {203},
zbl = {0119.36804},
url = {http://geodesic.mathdoc.fr/item/JRAM_1960__203_150423/}
}
Bernard M. Dwork. On the congruence properties of the zeta function of algebraic varieties.. Journal für die reine und angewandte Mathematik, Tome 203 (1960), pp. 130-142. http://geodesic.mathdoc.fr/item/JRAM_1960__203_150423/